Allergy Shot Sites Itch After Taking Ibuprofen

Patient

Q: I have been taking allergy shots for over 3 years. For some reason, on the odd occasion I take an Ibuprofen for a headache, my old injection sites in about 8 places swell about 1 cm wide for a few hours. There are no rashes on any other parts of my body after taking the drug and no allergic symptoms so far as I can remember. Does Ibuprofen trigger a release of histamine in those spots? What is the reaction taking place between the Ibuprofen and my allergy serum still under my skin?

Thanks,

Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews